On the Eigenvalues Problem for Hemivariational Inequalities: Existence and Stability
Journal of convex analysis, Tome 9 (2002) no. 2, pp. 309-324
Cet article a éte moissonné depuis la source Heldermann Verlag
This paper is concerned with the eigenvalues problem for hemivariational inequalities. First we present our existence results by means of mixed version of Ky Fan's minimax inequality. Further results concerning the convergence of solutions are proved when the given data of the problem are perturbed. Some remarks and comments are given in the last section.
Classification :
49J40, 49J35, 49J52
Mots-clés : Eigenvalues hemivariational inequality, Ky Fan's minimax inequality, qualitative stability, rate of convergence
Mots-clés : Eigenvalues hemivariational inequality, Ky Fan's minimax inequality, qualitative stability, rate of convergence
@article{JCA_2002_9_2_JCA_2002_9_2_a0,
author = {M. Ait Mansour and H. Riahi},
title = {On the {Eigenvalues} {Problem} for {Hemivariational} {Inequalities:} {Existence} and {Stability}},
journal = {Journal of convex analysis},
pages = {309--324},
year = {2002},
volume = {9},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a0/}
}
TY - JOUR AU - M. Ait Mansour AU - H. Riahi TI - On the Eigenvalues Problem for Hemivariational Inequalities: Existence and Stability JO - Journal of convex analysis PY - 2002 SP - 309 EP - 324 VL - 9 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a0/ ID - JCA_2002_9_2_JCA_2002_9_2_a0 ER -
M. Ait Mansour; H. Riahi. On the Eigenvalues Problem for Hemivariational Inequalities: Existence and Stability. Journal of convex analysis, Tome 9 (2002) no. 2, pp. 309-324. http://geodesic.mathdoc.fr/item/JCA_2002_9_2_JCA_2002_9_2_a0/